# SDR AALA202406248729

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 87,747 hours, 11,455 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR AT LAV 2L HARD TO OPEN FROM THE INSIDE WHEN LOCKED. MAINTENANCE ADJUSTED LOCK LATCH AS REQUIRED, OPS CHECKED GOOD.
